Advertisement

Selecta Mathematica

, Volume 24, Issue 5, pp 4781–4810 | Cite as

Affine PBW bases and affine MV polytopes

  • Dinakar Muthiah
  • Peter Tingley
Article
  • 16 Downloads

Abstract

We show how affine PBW bases can be used to construct affine MV polytopes, and that the resulting objects agree with the affine MV polytopes recently constructed using either preprojective algebras or KLR algebras. To do this we first generalize work of Beck–Chari–Pressley and Beck–Nakajima to define affine PBW bases for arbitrary convex orders on positive roots. Our results describe how affine PBW bases for different convex orders are related, answering a question posed by Beck and Nakajima.

Keywords

Affine MV polytope Quantum affine algebra PBW basis Crystal 

Mathematics Subject Classification

Primary 17B37 Secondary 17B67 81R10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We thank Joel Kamnitzer and Peter McNamara for many useful discussions. D.M. was supported by a PIMS Postdoctoral Fellowship. P.T. was partially supported by NSF Grant DMS-1265555.

References

  1. 1.
    Akasaka, T.: An integral PBW basis of the quantum affine algebra of type \(A^{(2)}_2\). Publ. Res. Inst. Math. Sci. 38 (2002). arXiv:math/0105170v1 MathSciNetCrossRefGoogle Scholar
  2. 2.
    Anderson, J.: A polytope calculus for semisimple groups. Duke Math. J. 116, 567–588 (2003). arXiv:math/0110225 MathSciNetCrossRefGoogle Scholar
  3. 3.
    Baumann, P., Dunlap, T., Kamnitzer, J., Tingley, P.: Rank 2 affine MV polytopes. Represent. Theory 17, 442–468 (2013). arXiv:1202.6416 MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baumann, P., Gaussent, S.: On Mirković–Vilonen cycles and crystal combinatorics. Represent. Theory 12, 83–130 (2008). arXiv:math/0606711 MathSciNetCrossRefGoogle Scholar
  5. 5.
    Baumann, P., Kamnitzer, J.: Preprojective algebras and MV polytopes. Represent. Theory 16, 152–188 (2012). arXiv:1009.2469 MathSciNetCrossRefGoogle Scholar
  6. 6.
    Baumann, P., Kamnitzer, J., Tingley, P.: Affine Mirković–Vilonen polytopes. Publ. Math. Inst. Hautes Études Sci. 120, 113–205 (2014). arXiv:1110.3661 MathSciNetCrossRefGoogle Scholar
  7. 7.
    Beck, J.: Braid group action and quantum affine algebras. Comm. Math. Phys. 165 (1994). arXiv:hep-th/9404165 MathSciNetCrossRefGoogle Scholar
  8. 8.
    Beck, J.: Convex bases of PBW type for quantum affine algebras. Comm. Math. Phys. 165 (1994). arXiv:hep-th/9407003 MathSciNetCrossRefGoogle Scholar
  9. 9.
    Beck, J., Chari, V., Pressley, A.: An algebraic characterization of the affine canonical basis. Duke Math. J. 99, 455–487 (1999). arXiv:math/9808060 MathSciNetCrossRefGoogle Scholar
  10. 10.
    Beck, J., Nakajima, H.: Crystal bases and two-sided cells of quantum affine algebras. Duke Math. J. 123, 335–402 (2004). arXiv:math/0212253 MathSciNetzbMATHGoogle Scholar
  11. 11.
    Berenstein, A., Zelevinsky, A.: Tensor product multiplicities, canonical bases, and totally positive varieties. Invent. Math. 143, 77–128 (2001). arXiv:math/9912012 MathSciNetCrossRefGoogle Scholar
  12. 12.
    Damiani, I.: The \(R\)-matrix for (twisted) affine quantums, Representations and quantizations (Shanghai, 1998). China High. Educ. Press Beijing 161(2), 89–144 (2000)MathSciNetGoogle Scholar
  13. 13.
    Ito, K.: The classification of convex orders on affine root systems. Commun. Algebra. 29(12) (2001). arXiv:math/9912020 MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kac, V.: Infinite-dimensional Lie algebras. Cambridge University Press, Cambridge (1990)CrossRefGoogle Scholar
  15. 15.
    Kamnitzer, J.: The crystal structure on the set of Mirković–Vilonen polytopes. Adv. Math. 215, 66–93 (2007). arXiv:math/0505398 MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kamnitzer, J.: Mirković–Vilonen cycles and polytopes. Ann. of Math. (2) 171, 731–777 (2010). arXiv:math/0501365 MathSciNetCrossRefGoogle Scholar
  17. 17.
    Kashiwara, M.: On crystal bases. CMS Conf. Proc. 16, 155–197 (1995)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kashiwara, M., Saito, Y.: Geometric construction of crystal bases. Duke Math. J. 89(1), 9–36 (1997). arXiv:q-alg/9606009 MathSciNetCrossRefGoogle Scholar
  19. 19.
    Leclerc, B.: Dual canonical bases, quantum shuffles and q-characters. Math. Z. 246(4), 691–732 (2004). arXiv:math/0209133v3 MathSciNetCrossRefGoogle Scholar
  20. 20.
    Lusztig, G.: Canonical bases arising from quantized enveloping algebras. J. Am. Math. Soc. 3, 447–498 (1990)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Lusztig, G.: Quivers, perverse sheaves, and quantized enveloping algebras. J. Am. Math. Soc. 4(2), 365–421 (1991)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Lusztig, G.: Introduction to quantum groups. Progr. Math. 105, Birkhäuser (1992)Google Scholar
  23. 23.
    Lusztig, G.: Braid group action and canonical bases. Adv. Math. 122, 237–261 (1996)MathSciNetCrossRefGoogle Scholar
  24. 24.
    McNamara, P.: Representations of Khovanov–Lauda–Rouquier algebras III: Symmetric Affine Type. arXiv:1407.7304
  25. 25.
    Mirković, I., Vilonen, K.: Geometric Langlands duality and representations of algebraic groups over commutative rings. Ann. Math. (2) 166, 95–143 (2007)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Muthiah, D., Tingley, P.: Affine PBW bases and MV polytopes in rank 2. Selecta Math. (N.S.) 20(1), 237–260 (2014). arXiv:1209.2205 MathSciNetCrossRefGoogle Scholar
  27. 27.
    Saito, Y.: PBW basis of quantized universal enveloping algebras. Publ. Res. Inst. Math. Sci. 30(2), 209–232 (1994)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Tingley, Peter: Elementary construction of Lusztig’s canonical basis. Groups, Rings, Group Rings and Hopf Algebras, dedicated to Don Passman, Contemporary Mathematics 688, 265–277 (2017). arXiv:1602.04895 MathSciNetCrossRefGoogle Scholar
  29. 29.
    Tingley, P., Webster, B.: Mirković–Vilonen polytopes and Khovanov–Lauda–Rouquier algebras. Compos. Math. 152(8), 1648–1696 (2016). arXiv:1210.6921 MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of Massachusetts AmherstAmherstUSA
  2. 2.Department of Mathematics and StatisticsLoyola University ChicagoChicagoUSA

Personalised recommendations